| Model Number |
GIF-Q165 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection.Based on the investigation results, olympus confirmed foreign material came out of the device, identified as dirt.However, the definitive root cause could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for evaluation related to a separate issue.During the device analysis, the repair service technician identified that the device exhibited a dirty charged-coupled device unit.There was no patient involvement.